# SDR SWAA2022090750921

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 59,659 hours, 35,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING AT FWD ENTRY LEFT SIDE / [01] INSTALLED NEW LENS IAW AMM 33-51-01 OPS CHECK GOOD
